On the number of zeros of diagonal cubic forms

Gerald Myerson*

*Corresponding author for this work

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We extend to finite fields in general the results proved, in a recent paper (J. Number Theory 9 (1977)) with the same title as the current work, by Chowla, Cowles, and Cowles for the prime fields. The results concern the dependence on s of the number of solutions of the equation x1 3 + x2 3 + ⋯ + x3 3 = 0. We also give results for the equation x1 4 + x2 4 + ⋯ + x8 4 = 0.

Original languageEnglish
Pages (from-to)95-99
Number of pages5
JournalJournal of Number Theory
Volume11
Issue number1
DOIs
Publication statusPublished - 1979
Externally publishedYes

Fingerprint Dive into the research topics of 'On the number of zeros of diagonal cubic forms'. Together they form a unique fingerprint.

Cite this